# SDR SWAA2023071166325

- Difficulty date: June 6, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 57,742 hours, 36,958 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE SKIN SLAT 6 AT RT WING 2023-365555<[01] TOOL USED: EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 17-DEC-23;[02] EQUIPMENT P/N PHASEC 3D; S/N 587435/07; DUE DATE 15-FEB-24 WAS USED;[03] TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[04] PERFORMED PERMANENT REPAIR ON LEADING EDGE SKIN SLAT 6 AT RT WING IAW IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW.;[05] PERFORMED PERMANENT REPAIR ON LEADING EDGE SKIN SLAT 6 AT RT WING IAW IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGN OFF BELOW.
